# SDR 08FDEA02480

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327040500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK HAS CORROSION; C76 - C77;  BL 00 (2 SPOTS).  BLENDED THE CORROSION AND CHECKED THE LIMITS IAW A300-600 SRM 53-10-16; FIG 102.  FOUND THE SEAT TRACK TO BE OUT OF LIMITS.  SEAT TRACK REPLACED ON NON-ROUTINE   N00576 FROM FRAMES C 73 - C 80.
